Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the free resolution induced by a Pommaret basis
Author(s) Mario Albert, Matthias Fetzer, Eduardo Sáenz-de-Cabezón, Werner M. Seiler
TypeArticle in Journal
AbstractAbstract We combine the theory of Pommaret bases with a (slight generalisation of a) recent construction by Sköldberg based on discrete Morse theory. This combination allows us the explicit determination of a (generally non-minimal) free resolution for a graded polynomial module with the computation of only one Pommaret basis. If only the Betti numbers are needed, one can considerably simplify the computations by determining only the constant part of the differential. For the special case of a quasi-stable monomial ideal, we show that the induced resolution is a mapping cone resolution. We present an implementation within the CoCoALib and test it with some common benchmark ideals.
KeywordsFree resolutions, Syzygies, Betti numbers, Pommaret bases, Algebraic discrete Morse theory, Mapping cones
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717114000765
LanguageEnglish
JournalJournal of Symbolic Computation
Volume68, Part 2
Number0
Pages4 - 26
Year2015
NoteEffective Methods in Algebraic Geometry
Edition0
Translation No
Refereed No
Webmaster